# SDR 3EJA828JS091822

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N828JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL6076
- Aircraft time: 4,863 hours, 3,257 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 4664
- Condition: Slow
- Location: Brk Press Pump
- Part time: 1,777 hours, 1,168 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT LOW BRAKE PRESSURE AND ANTI SKID AMBER EICAS MESSAGE HYD BRAKE PRESSURE PUMP MOTOR SLOW AND SOUNDS ABNORMAL. R/R ANTI-SKID BRAKE MOTOR
